×

zbMATH — the first resource for mathematics

Über einfache Kurven auf Vollbrezeln. (German) Zbl 0111.35801

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. W. Alexander, On the deformation of ann-cell. Proc. Nat. Acad. Sci. U.S. 9 (1923), 406–407. · doi:10.1073/pnas.9.12.406
[2] W. Graeub, Die semilinearen Abbildungen. S. B. Akad. Wiss. Heidelberg 1950, math.-nat. Kl., 4. Abhandlung. · Zbl 0041.52302
[3] J. Nielsen, Die Isomorphismenmenge der freien Gruppen. Math. Ann. 91 (1924), 169–209. · JFM 50.0078.04 · doi:10.1007/BF01556078
[4] K. Reidemeister, Einführung in die kombinatorische Topologie. Friedr. Vieweg & Sohn, Braunschweig (1932). · JFM 58.0611.01
[5] K. Reidemeister, ÜberHeegaard-Diagramme. Abhandl. math. Seminar Univ. Hamburg 25 (1961), 140–145. · Zbl 0111.35706 · doi:10.1007/BF02992924
[6] H. Schubert, Knoten und Vollringe. Acta Math. 90 (1953), 131–286. · Zbl 0051.40403 · doi:10.1007/BF02392437
[7] H. Zieschang, Über Worte \(S_1^{a_1 } S_2^{a_2 } \ldots S_q^{aq} \) in einer freien Gruppe mitp freien Erzeugenden. Math. Ann. 147 (1962), 143–153. · Zbl 0106.02202 · doi:10.1007/BF01470945
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.